# SDR AU990967

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747438
- System (JASC): 3810 · Potable Water System
- Part: Heating Element
- Part number: 237226
- Condition: Worn
- Location: Potable Water
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) POTABLE WATER LEVEL SENSOR HEATER RIBBON ELEMENT LOCATED IN THE AFT END OF THE FORWARD CARGO HOLD WAS FOUND TO BE SMOULDERING.  INVESTIGATION FOUND CHAFING OF THE RIBBON ELEMENT WIRING.
